On analytic Ornstein-Uhlenbeck semigroups in infinite dimensions

J. Maas, J. Van Neerven, Archiv Der Mathematik 89 (2007) 226–236.


Journal Article | Published
Author
;
Abstract
We extend to infinite dimensions an explicit formula of Chill, Fašangová, Metafune, and Pallara for the optimal angle of analyticity of analytic Ornstein-Uhlenbeck semigroups. The main ingredient is an abstract representation of the Ornstein-Uhlenbeck operator in divergence form.
Publishing Year
Date Published
2007-08-06
Journal Title
Archiv der Mathematik
Acknowledgement
The authors are supported by the ‘VIDI subsidie’ 639.032.201 of the Netherlands Organization for Scientific Research (NWO) and by the Research Training Network HPRN-CT-2002-00281.
Volume
89
Issue
3
Page
226 - 236
IST-REx-ID

Cite this

Maas J, Van Neerven J. On analytic Ornstein-Uhlenbeck semigroups in infinite dimensions. Archiv der Mathematik. 2007;89(3):226-236. doi:10.1007/s00013-007-2082-x
Maas, J., & Van Neerven, J. (2007). On analytic Ornstein-Uhlenbeck semigroups in infinite dimensions. Archiv Der Mathematik, 89(3), 226–236. https://doi.org/10.1007/s00013-007-2082-x
Maas, Jan, and Jan Van Neerven. “On Analytic Ornstein-Uhlenbeck Semigroups in Infinite Dimensions.” Archiv Der Mathematik 89, no. 3 (2007): 226–36. https://doi.org/10.1007/s00013-007-2082-x.
J. Maas and J. Van Neerven, “On analytic Ornstein-Uhlenbeck semigroups in infinite dimensions,” Archiv der Mathematik, vol. 89, no. 3, pp. 226–236, 2007.
Maas J, Van Neerven J. 2007. On analytic Ornstein-Uhlenbeck semigroups in infinite dimensions. Archiv der Mathematik. 89(3), 226–236.
Maas, Jan, and Jan Van Neerven. “On Analytic Ornstein-Uhlenbeck Semigroups in Infinite Dimensions.” Archiv Der Mathematik, vol. 89, no. 3, Birkhäuser, 2007, pp. 226–36, doi:10.1007/s00013-007-2082-x.

Link(s) to Main File(s)
Access Level
OA Open Access

Export

Marked Publications

Open Data IST Research Explorer

Search this title in

Google Scholar